- Adıyaman Üniversitesi Fen Bilimleri Dergisi
- Volume:12 Issue:1
- On Two Efficient Numerical Schemes for Nonlinear Burgers’ Type Equations
On Two Efficient Numerical Schemes for Nonlinear Burgers’ Type Equations
Authors : Bilge INAN
Pages : 70-87
Doi:10.37094/adyujsci.1041652
View : 19 | Download : 8
Publication Date : 2022-06-30
Article Type : Research Paper
Abstract :In this work, we investigate two finite difference schemes to solve for nonlinear Burgers’ type equations. In the first stage, we define the numerical methods to solve the equations. Secondly, numerical solutions are obtained and compared with the exact solutions. In comparison with other defined results in the literature, it is deduced in a conclusive way that the methods are reliable and convenient alternative methods for solving for nonlinear Burgers’ type equations.Keywords : The Burgers type equations, The generalized Burgers Huxley equation, Finite difference method, Logarithmic finite difference method